American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Su Gao. The action of $SL(2,\mathbb{Z})$ on the subsets of $\mathbb{Z}^2$. Proc. Amer. Math. Soc. 129 (2001) 1507-1512. MR 1814177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Seok-zun Song. Linear operators that preserve maximal column ranks of nonnegative integer matrices. Proc. Amer. Math. Soc. 126 (1998) 2205-2211. MR 1443409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. Borosh, M. Flahive, D. Rubin and B. Treybig. A sharp bound for solutions of linear Diophantine equations . Proc. Amer. Math. Soc. 105 (1989) 844-846. MR 955458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Morris Newman. Unimodular commutators . Proc. Amer. Math. Soc. 101 (1987) 605-609. MR 911017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Manny Scarowsky and Abraham Boyarsky. Long periodic orbits of the triangle map . Proc. Amer. Math. Soc. 97 (1986) 247-254. MR 835874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert C. Thompson. An inequality for invariant factors . Proc. Amer. Math. Soc. 86 (1982) 9-11. MR 663854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Thomson Leighton and Morris Newman. Positive definite matrices and Catalan numbers . Proc. Amer. Math. Soc. 79 (1980) 177-181. MR 565333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert C. Thompson. The Smith invariants of a matrix sum . Proc. Amer. Math. Soc. 78 (1980) 162-164. MR 550485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. V. Geramita and N. J. Pullman. A theorem of Hurwitz and Radon and orthogonal projective modules . Proc. Amer. Math. Soc. 42 (1974) 51-56. MR 0332764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1